MAUDE Adverse Event Report: STRYKER SPINE-FRANCE PEDICLE BASE RETRACTOR MEDIAL ARM ASSEMBLY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE PEDICLE BASE RETRACTOR MEDIAL ARM ASSEMBLY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48760631C
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the medial arm broke during surgery.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; visual, dimensional and functional analysis could not be performed as the device was not returned.Conclusion: the device was not returned for evaluation after and manufacturing review of the reported lot found no relevant issues were identified.
 
Event or Problem Description
It was reported that the medial arm broke during surgery.

Brand Name
PEDICLE BASE RETRACTOR MEDIAL ARM ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6205913
Report Number0009617544-2016-00503
Device Sequence Number709796
Product Code LXH
UDI-Device Identifier07613327135473
UDI-Public(01)07613327135473
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48760631C
Device Lot Number145927
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2016
Supplement Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1